# SDR FDEA201507292430

- Difficulty date: July 29, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 476 hours, 24,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A53832100208
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FRAME 47, Y0 - -Y450 UNDERFLOOR, ONE SUPPORT WEB CRACKED.  REPAIRED IAW SRM 53-15-15 FIG 201 SHT 2.  MAJOR REPAIR IAW GMM 6-2-100.
